# SDR AALA2020021109067

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,312 hours, 31,009 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT THROUGH 21,500 PRESSURIZATION PLUNGED TO 1200 FPM FOR2-3 SECONDS. THEN 700FPM 2-3 SECONDS THEN NORMAL RATE. PAX AND CREW FELT THE SURGE. FOUND DEBRIS STICKING OUT FROM OUTFLOW VALVE ( PIECES OF INSULATOR). OUTFLOW VALVE SEAL OK. NO DEFECT NOTED. ACCOMPLISHED OPS CHECK OF OUTFLOW VALVE IAW AMM 21-31-00.
